null

Sudafed PE Head Congestion + Flu Severe Decongestant Tablets for Adults 24 Count

Sudafed $9.07

Sudafed PE Head Congestion + Flu Severe Decongestant Tablets for Adults 24 Count

  • Sudafed PE Head Congestion + Flu Severe Tablets help provide pain, cold and flu symptom relief, and can be used by adults and children who are 12 years and older.

  • Each non-drowsy decongestant caplet contains 325 mg of acetaminophen, a pain reliever and f ever reducer, as well as 5 mg of phenylephrine HCl to help relieve nasal congestion

  • This cold & flu medicine for adults also contains 100 mg of guaifenesin, an expectorant, and 10 mg of dextromethorphan HBr, a cough suppressant

  • Temporarily relieves some of the toughest cold symptoms, such as coughing, nasal congestion, chest congestion, sore throat, headache, and minor aches and pains

  • This non-drowsy relief formula helps loosen phlegm (mucus) to drain bronchial tubes and make coughs more productive. Get powerful head congestion relief from the #1 pharmacist recommended brand among oral OTC decongestants.

Sudafed PE Head Congestion + Flu Severe Tablets relieve cold and flu symptoms, including sinus pressure, headache, sore throat, cough, and chest congestion. Each non-drowsy decongestant caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; 100 mg of guaifenesin, an expectorant; and 10 mg of dextromethorphan HBr, a cough suppressant. These tablets can be used by adults and children 12 years and over for temporary, non-drowsy relief from coughing, nasal congestion, sore throat, sinus pressure, headache, and minor aches and pains--plus help loosening phlegm (mucus) and thinning bronchial secretions to drain bronchial tubes and make coughs more productive. Powerful head congestion relief from the #1 pharmacist recommended brand among oral OTC decongestants.

abc: 10221361

Read more

Description

Sudafed PE Head Congestion + Flu Severe Decongestant Tablets for Adults 24 Count

  • Sudafed PE Head Congestion + Flu Severe Tablets help provide pain, cold and flu symptom relief, and can be used by adults and children who are 12 years and older.

  • Each non-drowsy decongestant caplet contains 325 mg of acetaminophen, a pain reliever and f ever reducer, as well as 5 mg of phenylephrine HCl to help relieve nasal congestion

  • This cold & flu medicine for adults also contains 100 mg of guaifenesin, an expectorant, and 10 mg of dextromethorphan HBr, a cough suppressant

  • Temporarily relieves some of the toughest cold symptoms, such as coughing, nasal congestion, chest congestion, sore throat, headache, and minor aches and pains

  • This non-drowsy relief formula helps loosen phlegm (mucus) to drain bronchial tubes and make coughs more productive. Get powerful head congestion relief from the #1 pharmacist recommended brand among oral OTC decongestants.

Sudafed PE Head Congestion + Flu Severe Tablets relieve cold and flu symptoms, including sinus pressure, headache, sore throat, cough, and chest congestion. Each non-drowsy decongestant caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; 100 mg of guaifenesin, an expectorant; and 10 mg of dextromethorphan HBr, a cough suppressant. These tablets can be used by adults and children 12 years and over for temporary, non-drowsy relief from coughing, nasal congestion, sore throat, sinus pressure, headache, and minor aches and pains--plus help loosening phlegm (mucus) and thinning bronchial secretions to drain bronchial tubes and make coughs more productive. Powerful head congestion relief from the #1 pharmacist recommended brand among oral OTC decongestants.

abc: 10221361

Reviews (0)

Be the first to write a review

Additional info

SKU: 10221361
UPC: 300450582256
Shipping: Calculated at Checkout